Multiple positive solutions of non-local initial value problems for first order differential systems

Abstract

The paper gives a new and natural method for the existence of multiple positive solutions for first order differential systems with non-local initial value conditions involving linear functionals. The case of higher order differential equations is also considered. The results are accompanied by numerical examples confirming the theory and proving for practice the importance of the bounds in solution localization.

Authors

Radu Precup
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania

Damian Trif
Department of Mathematics, Babeş–Bolyai University, 400084 Cluj, Romania

Keywords

Non-local condition; Positive solution; Periodic solution; Fixed point index

Paper coordinates

R. Precup, D. Trif, Multiple positive solutions of non-local initial value problems for first order differential systems, Nonlinear Anal. 75 (2012), 5961-5970, http://doi.org/10.1016/j.na.2012.06.008

PDF

??

About this paper

Journal

Nonlinear Analysis: Theory, Methods & Applications

Publisher Name

Elsevier

Print ISSN
Online ISSN

0362546X

google scholar link

Related Posts